Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Principal congruences of pseudocomplemented distributive lattices


Author: Harry Lakser
Journal: Proc. Amer. Math. Soc. 37 (1973), 32-36
MSC: Primary 06A35
DOI: https://doi.org/10.1090/S0002-9939-1973-0392730-9
MathSciNet review: 0392730
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Principal congruences of pseudocomplemented distributive lattices are characterized. This characterization is used to give a new proof of the congruence extension property and to show that the meet of two principal congruences is always principal in an equational class of pseudocomplemented distributive lattices if and only if the class is a subclass of the class of Stone algebras.


References [Enhancements On Off] (What's this?)

  • [1] A. Day, A note on the congruence extension property, Algebra Universalis 1 (1971), 234-235. MR 0294215 (45:3288)
  • [2] G. Grätzer, Lattice theory: First concepts and distributive lattices, Freeman, San Francisco, Calif., 1971. MR 0321817 (48:184)
  • [3] G. Grätzer and H. Lakser, The structure of pseudocomplemented distributive lattices. II. Congruence extension and amalgamation, Trans. Amer. Math. Soc. 156 (1971), 343-358. MR 43 #124. MR 0274359 (43:124)
  • [4] -, The structure of pseudocomplemented distributive lattices. III. Injectives and absolute subretracts, Trans. Amer. Math. Soc. 169 (1972), 475-487. MR 0309821 (46:8926)
  • [5] G. Grätzer and E. T. Schmidt, On the generalized Boolean algebra generated by a distributive lattice, Nederl. Akad. Wetensch. Proc. Ser. A. 61 = Indag. Math. 20 (1958), 547-553. MR 20 #6991. MR 0100561 (20:6991)
  • [6] H. Lakser, The structure of pseudocomplemented distributive lattices. I. Subdirect decomposition, Trans. Amer. Math. Soc. 156 (1971), 335-342. MR 43 #123. MR 0274358 (43:123)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A35

Retrieve articles in all journals with MSC: 06A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0392730-9
Keywords: Principal congruence, congruence extension property
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society